Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/51952
Title: Semiparametric estimation in mixture models with varying mixing probabilities
Authors: Doronin, A. V.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Кибернетика
Issue Date: 2013
Publisher: Minsk : Publ. center of BSU
Citation: Computer Data Analysis and Modeling: Theoretical and Applied Stochastics : Proc. of the Tenth Intern. Conf., Minsk, Sept. 10–14, 2013. Vol 1. — Minsk, 2013. — P. 149-152
Abstract: We consider a model of mixture with concentrations varying from observa- tion to observation. Semiparemetric estimation problems are considered for this model. We present three types of estimators, namely the moment, quantile and adaptive ones. Their performance is compared both analitically and by simula- tions.
URI: http://elib.bsu.by/handle/123456789/51952
Appears in Collections:2013. Computer Data Analysis and Modeling. Vol 1
Vol. 1

Files in This Item:
File Description SizeFormat 
149-152.pdf381,55 kBAdobe PDFView/Open
Show full item record Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.